# SDR UPS00433640

- Difficulty date: July 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, CABIN WINDOW FORGING.  CORROSION FOUND ON FORGING AT BS 560 TO BS 580 LT.  FORGING REMOVED IAW SRM 51-30-02.  CORROSION REMOVED IAW SRM 51-10-01 AND 56-20-01.  CORROSION REMOVED = .008.  FORGING REFITTED IAW SRM 51-30-02 AND QUERY NOTE 63/2000.
